Research

Stability of infinite-dimensional sampled-data systems


Reference:

Logemann, H., Rebarber, R. and Townley, S., 2003. Stability of infinite-dimensional sampled-data systems. Transactions of the American Mathematical Society, 355 (8), pp. 3301-3328.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Details

Item Type Articles
CreatorsLogemann, H., Rebarber, R. and Townley, S.
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code7316
Additional InformationID number: ISI:000182986900017

Export

Actions (login required)

View Item